# SDR 95ZZZX829

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N363T
- Make and model: Beech 95-A55
- Aircraft serial: TC416
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: ELT10
- Condition: Corroded
- Location: Circuit Board
- Component: Narco
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS UNIT WAS REMOVED FOR INSPECTION PER 91.207(D) DURING ANNUAL INSPECTION.  CORROSION (WHITE POWDER TYPE RESIDUE AROUND NEG. TERMINAL, BLUE RESIDUE INSIDE NEG. TERM.) WAS FOUND DURING INSPECTION OF CIRCUIT BOARD.  UNIT WAS RECOND. AND CERTIFIED BY MANUFACTURER ON 6-30-93 WITH OEM BATTERY INSTALLED.  EXP. 5-29-95.  NO LEAKAGE NOTED FROM BATTERY, POSSIBLE GASSING.  BATTERY POTTING COMPOUND SEEMS LESS THAN NORMAL, NO 'SEALING' GREASE MATERIAL NOTED AT TRANSMITTER TO BATTERY PACK JOINT.  UNIT RETURNED TO FACTORY FOR REPAIR - WARRANTY.  ACFT IS ALWAYS HANGARED - FLYS REGULAR.
